eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Review: could Retin-a cause Vitamin a toxicity (Hypervitaminosis A)?

Summary: there is no Vitamin a toxicity reported by people who take Retin-a yet. We study 1,121 people who have side effects while taking Retin-a from FDA and social media. Find out below who they are, when they have Vitamin a toxicity and more.

You are not alone: join a support group for people who take Retin-a and have Vitamin a toxicity >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Retin-a

Retin-a has active ingredients of tretinoin. It is often used in acne. (latest outcomes from 1,156 Retin-a users)

Vitamin a toxicity

Vitamin a toxicity (state of vitamin a toxicity) has been reported by people with acne, hiv infection, acute myeloid leukaemia. (latest reports from 130 Vitamin a toxicity patients)

On Apr, 30, 2015: No report is found

Do you have Vitamin A Toxicity while taking Retin-a?

 

You are not alone! Join a support group on :
- support group for people who take Retin-a
- support group for people who have Vitamin A Toxicity

Browse all Retin-a side effects:

Drugs that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Retin-a, Vitamin a toxicity

You may be interested at these reviews (Write a review):

  • Accutane cause swelling
    i have taken isotretinoin(accutane) for 2months due to acne suddely i feel swelling on face, hands and feet and irritation in eyes. its a side effect of isotretinoin, giving advice to patient suffering from acne considering this medicine, reconsider it !

More reviews for: Retin-a, Vitamin a toxicity

Comments from related studies:

  • From this study (3 months ago):

  • I'm itchy all over body not the face

    Reply

  • From this study (5 months ago):

  • I've been using tretinoin on my face for about 6 weeks. I recently started getting itchy red bumps in different places on my body. Arms, legs, torso, back, jaw.

    Reply

  • From this study (1 year ago):

  • have had hair loss on and off for over 10 years.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.